# SDR AALA202512206681

- Difficulty date: December 19, 2025
- Submitted: December 20, 2025
- Operation: Air carrier
- Aircraft: N308TB
- Make and model: Boeing 737-8
- Aircraft serial: 67989
- Aircraft time: 8,861 hours, 3,244 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY LIGHT AT SEAS 14ABC DOES NOT COME ON. REPINNED EMERGENCY CONNECTOR ON SEAT 13ABC PER SWPM 20-61-28. PERFORMED OPS CHECK IAW AMM 33-51-00. OPS CHECK PASS.
